National Changhua University of Education Institutional Repository : Item 987654321/8871
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18544837      Online Users : 300
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8871

Please use this identifier to cite or link to this item:

Title: On the Optimality Conditions of Differentiable Nonconvex n-Set Functions
Authors: L. J. Lin
Contributors: 數學系
Date: 1992-08
Issue Date: 2011-05-10T06:45:29Z
Publisher: Academic Press Inc.
Abstract: Our main contribution is the extension of the concepts of quasiconvexity and pseudoconvexity to n-set functions. Some properties of differentiable nonconvex n-set functions are established. Necessary and sufficient conditions for the existence of an optimal solution of the nonconvex program with n-set functions are characterized by derivatives of the n-set functions involved. A duality theorem for the nonconvex program with n-set functions is also developed in this paper.
Relation: Journal of Mathematical Analysis and Applications, 168(2)351-366
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
202010210006.pdf688KbAdobe PDF589View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback